# SDR ASAA1159717

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 13,795 hours, 4,471 cycles
- System (JASC): 3160 · Central Display
- Part: Keyboard
- Part number: 17410802
- Condition: Inoperative
- Location: Display Unit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S MCDU BUTTON L6 INOP.  VERIFIED FAULT.  REPLACED CAPT FMC KEY BOARD WITH SERVICABLE ONE.  ACCOMP KEY BOARD TEST & CDU LAMP TEST BOTH TEST PASS REF M/M 34 61 01 400 801.
